Commun. Comput. Phys., 14 (2013), pp. 1027-1057.


Second-Order Two-Scale Analysis Method for the Heat Conductive Problem with Radiation Boundary Condition in Periodical Porous Domain

Qiang Ma 1*, Junzhi Cui 1

1 LSEC, ICMSEC, The Academy of Mathematics and Systems Science, CAS, 100190, Beijing, China.

Received 29 June 2012; Accepted (in revised version) 18 January 2013
Available online 19 April 2013
doi:10.4208/cicp.290612.180113a

Abstract

In this paper a second-order two-scale (SOTS) analysis method is developed for a static heat conductive problem in a periodical porous domain with radiation boundary condition on the surfaces of cavities. By using asymptotic expansion for the temperature field and a proper regularity assumption on the macroscopic scale, the cell problem, effective material coefficients, homogenization problem, first-order correctors and second-order correctors are obtained successively. The characteristics of the asymptotic model is the coupling of the cell problems with the homogenization temperature field due to the nonlinearity and nonlocality of the radiation boundary condition. The error estimation is also obtained for the original solution and the SOTS's approximation solution. Finally the corresponding finite element algorithms are developed and a simple numerical example is presented.

AMS subject classifications: 35B27, 74Q05, 83C30, 34E13

Notice: Undefined variable: pac in /var/www/html/issue/abstract/readabs.php on line 164
Key words: Periodic structure, porous material, radiation boundary condition, second-order two-scale method.

*Corresponding author.
Email: maqiang@lsec.cc.ac.cn (Q. Ma), cjz@lsec.cc.ac.cn (J. Z. Cui)
 

The Global Science Journal